Web of Science: 17 citations, Scopus: 17 citations, Google Scholar: citations
Conical square functions and non-tangential maximal functions with respect to the gaussian measure
Maas, Jan (University of Bonn (Alemanya). Institute for Applied Mathematics)
Neerven, Jan van (Delft University of Technology (Holanda). Delft Institute of Applied Mathematics)
Portal, Pierre (Université Lille 1 (França). Laboratoire Paul Painlevé)

Date: 2011
Abstract: We study, in in L1(Rn;ƴ) with respect to the gaussian measure, non-tangential maximal functions and conical square functions associated with the Ornstein-Uhlenbeck operator by developing a set of techniques which allow us, to some extent, to compensate for the non-doubling character of the gaussian measure. The main result asserts that conical square functions can be controlled in L1-norm by non-tangential maximal functions. Along the way we prove a change of aperture result for the latter. This complements recent results on gaussian Hardy spaces due to Mauceri and Meda.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 55, Núm. 2 (2011) , p. 313-341, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/244957
DOI: 10.5565/PUBLMAT_55211_03


29 p, 239.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-09-06, last modified 2022-09-04



   Favorit i Compartir